aspirin is anti pyretic and anti platlet agglutination,it has been indicated in headache,but consistent use of asprin can lead to gastric ulcer and severe bleeding disorders,you seem to have some sort of psycological problem,consult an councellor
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have First Health care Part D. I have been taking the blood pressure Medication Losartin htz100-25mg for some time with good results. Well I picked up my last prescription a month ago and noticed that it was a different shaped pill. I contacted the pharmacy and they reassured me that it was indeed the same. The one I was taking before was actually a triangularish shaped pill. This one looked like an aspirin. I figured ok... they just changed the shape. I have been on this one for a little over 5 weeks and developed a cough, ankles swollen(water retention indigestion and just feel sluggish. (Trust me when I tell you... I know this pill is not working, as I had to try many other BP pills several years ago before I finally found a good one.) This is not the Losartin htz I was used to. I felt sooo good before THIS. I contacted my pharmacist and he told me that there were three companies they deal with and gave me the numbers of my old prescription. WHY would they change my prescription to a different company and is there really this much difference in a medication from company to company? I will be contacting my dr. tomorrow but was wondering if the SAME medication, different company could cause these dramatic side effects? Thanks
Yes, my prescription for clopidogrel 75mg ran out and has not been renewed. I am instead taking 81mg childrens aspirin daily. The reason I was taking clopidogrel was I had a small stroke 4 years ago. TI? With no side effects. Is the aspirin regime okay?
so you would not recommend taking Aspirin as replacement for warfarin if you have protein S deficiency, laden 5 factor? what is there besides warfarin, that s safe and are there any studies or labs working on other ways to combat the clots? Gene technology or maybe stem cells that can target the deficiency?
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...